Some Remarks on Bases in Linear Topological Spaces.
Mathematische Annalen, Tome 164 (1966), pp. 38-41
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1966__164_161383,
author = {J.R. RETHERFORD and C.W. MCARTHUR},
title = {Some {Remarks} on {Bases} in {Linear} {Topological} {Spaces.}},
journal = {Mathematische Annalen},
pages = {38--41},
year = {1966},
volume = {164},
zbl = {0133.37202},
url = {http://geodesic.mathdoc.fr/item/MAN_1966__164_161383/}
}
J.R. RETHERFORD; C.W. MCARTHUR. Some Remarks on Bases in Linear Topological Spaces.. Mathematische Annalen, Tome 164 (1966), pp. 38-41. http://geodesic.mathdoc.fr/item/MAN_1966__164_161383/